MathSciNet Relay Station
MathSciNet bibliographic data
MR420149 (54 #8164) 43A30
Walter, Martin E. On a theorem of Figà-Talamanca. Proc. Amer. Math. Soc. 60 (1976), 72–74 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement